MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97725
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 977d260, serial #: (b)(4), product type: screening device.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 18-oct-2022, udi #: (b)(4).Device evaluated by mfr: analysis of the lead (serial# (b)(4)) found no anomalies.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from an healthcare professional (hcp), via manufacturer representative (rep), regarding an scs trial patient.It was reported that intra-op, high impedances were noted on all contacts.The rep believed that the high impedances were due to a wet tap.They changed the needle and lead and the high impedances still remained.The hcp performed a blood patch and they left the scs off.The products were replaced and the issue was resolved at the time of the report.Additional information was received from the rep who reported the patient was doing well.Later, it was reported that there were high impedances on all contacts.The rep believed the cause of the issue was the wet tap.The rep changed the lead, needle, and wens.A blood patch was done and the rep went to a different level.The issue was resolved.No further complications were reported.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key8641973
Report Number3007566237-2019-01168
Device Sequence Number2354721
Product Code LGW
UDI-Device Identifier00613994925961
UDI-Public00613994925961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2019
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR